Isoperimetric inequalities for Schatten norms of Riesz potentials

File Description SizeFormat 
RRS2016-04-26-1.pdfAccepted version364.72 kBAdobe PDFView/Open
1-s2.0-S0022123616300647-main.pdfPublished version367.32 kBAdobe PDFView/Open
Title: Isoperimetric inequalities for Schatten norms of Riesz potentials
Authors: Ruzhansky, M
Rozenblum, G
Suragan, D
Item Type: Journal Article
Issue Date: 29-Apr-2016
Date of Acceptance: 25-Apr-2016
ISSN: 1096-0783
Journal / Book Title: Journal of Functional Analysis
Volume: 271
Issue: 1
Copyright Statement: © 2016 The Authors. Published by Elsevier Inc. This is an open access article under the CC BY license (
Sponsor/Funder: Engineering & Physical Science Research Council (EPSRC)
The Leverhulme Trust
Funder's Grant Number: EP/K039407/1
Keywords: General Mathematics
0101 Pure Mathematics
Appears in Collections:Pure Mathematics
Faculty of Natural Sciences

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx